# SDR U2RA201406040018

- Difficulty date: June 4, 2014
- Submitted: June 22, 2014
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 85,216 hours, 12,248 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Damaged
- Location: Fuselage
- Part time: 85,216 hours, 12,248 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER HOLE FOUND ELONGATED DURING HFEC OPEN HOLE INSPECTION ON THE LT TENSION TIE FWD CHANNEL AT STATION 1220, UPPER ROW MOST OTBD FASTENER.  INSPECTION CARRIED OUT IAW AD 2012-15-13, SB 747-53A2507R2.
